# SDR REXA2014052800538

- Difficulty date: May 28, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 22,618 hours, 19,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY OVERHEAD EMER LIGHT LENS CRACKED.  R & R GALLEY OVERHEAD EMERGENCY LIGHT LENS IAW AMM 33-51-13.
